Need help immediately!!!

  1. New Member
    fender6's Avatar
    Join Date
    Apr 2006
    Posts
    1
    Rep Power
    104
    Level
    1
    Lv. Percent
    21%

    Need help immediately!!!


    about 2 weeks ago I started cycleing sustanon 250. I injected it in my buttock..and of course the next day it was a little sore..and was sore for a couple days later...about a 5 days after that..I started mixing...sustanon 250 and propionate T-100..when I injected this mixture and drew them up in the same vile..as to avoid wasting needles and viles...this was yesterday and all the materials used were new and clean... except this time I injected it in my left buttock instead of the right ...when I woke up this morning the injection site was about 5 times more sore than usual..so sore that I can barely walk...and I also feel like my blood pressure has risen...this could be due to me taking an anadrol at the same time as my injection...I just want to make sure that I dont need to go see a doctor..someone please help!!

  2. Snuggle Club™ mascot
    bpmartyr's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Feb 2005
    Age
    41
    Posts
    4,443
    Rep Power
    27397
    Level
    45
    Lv. Percent
    88.34%
    Achievements Activity ProPosting Pro

    Sounds like the higher concentration of prop. Relax.
  3. New Member
    Dr_C2's Avatar
    Join Date
    Jan 2007
    Age
    44
    Posts
    130
    Rep Power
    160
    Level
    9
    Lv. Percent
    91.92%

    welcome to the joys of prop. it does have a tendency to sting for a few days however, you should be fine.

    now stop and think about this, i know folks who do prop every other day. that is just sadistic!

    Dr_C
    •   
       

  4. Banned
    pistonpump's Avatar
    Stats
    6'2"  225 lbs.
    Join Date
    May 2006
    Age
    30
    Posts
    12,105
    Rep Power
    0
    Level
    66
    Lv. Percent
    87.47%
    Achievements Activity ProActivity AuthorityPosting ProPosting AuthorityPosting Veteran

    Quote Originally Posted by Dr_C2 View Post
    welcome to the joys of prop. it does have a tendency to sting for a few days however, you should be fine.

    now stop and think about this, i know folks who do prop every other day. that is just sadistic!

    Dr_C
    how about every day? haha takes one to know one!
  5. New Member
    Dr_C2's Avatar
    Join Date
    Jan 2007
    Age
    44
    Posts
    130
    Rep Power
    160
    Level
    9
    Lv. Percent
    91.92%

    Quote Originally Posted by pistonpump View Post
    how about every day? haha takes one to know one!
    we must know the same "folks!" could be the same people that use an 18 guage dart casue they have so much oil in hole. nice.....

    Dr_C
  

  
 

Similar Forum Threads

  1. need help immediately plz.
    By dubfungus in forum Cycle Info
    Replies: 0
    Last Post: 08-09-2013, 12:10 AM
  2. Need Help: I got Sore Nipples!
    By Big Masa in forum General Chat
    Replies: 20
    Last Post: 01-26-2003, 01:31 AM
  3. Replies: 6
    Last Post: 11-22-2002, 02:13 AM
  4. I need Help
    By destro19 in forum Weight Loss
    Replies: 12
    Last Post: 11-15-2002, 08:37 PM
  5. NEED HELP--Getting my T-1 PRO --Thanks Curtogo---
    By PreludeRider in forum Supplements
    Replies: 2
    Last Post: 11-07-2002, 02:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in